# SDR P5CA9701169

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Engine: Pwa JT9D7A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: M832481237
- Condition: Pinched
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

NR 4 ENGINE OIL QUANTITY DECREASED TO ZERO IN FLIGHT, RATE OF DECREASE 1.5 GALLONS PER HOUR.  LOW OIL PRESSURE LIGHT ILLUMINATED WITH LOW OIL PRESSURE INDICATED ENGINE SHUT DOWN.  REPLACED PINCHED O-RING ON MAIN OIL FILTER HOUSING PER MAINTENANCE MANUAL 72-61-05.  LEAK CHECK OK PER MAINTENANCE MANUAL 71-00-00.
